# SDR 2050506

- Difficulty date: June 21, 2006
- Submitted: June 30, 2006
- Operation: General aviation
- Aircraft: N386OH
- Make and model: Mooney M20J
- Aircraft serial: 241044
- Engine: Lyc IO360A3B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Condition: Lack Of Lube
- Location: Magneto Drive
- Component: Crankcase, Lyc, IO360A3B6D
- Component part number: 11B200611DL
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASE WAS FIELD REPAIRED BY INSTALLING A BUSHING IN THE MAGNETO DRIVE GEAR BOSS. IT APPEARS THE OIL SUPPLY HOLE WAS NOT DRILLED IN THE BUSHING. THE BUSHING WAS STARVED FOR OIL AND METAL WAS FOUND IN THE OIL AND FILTER, THE BUSHING WAS LOOSE AND DAMAGED FROM OIL STARVATION.
